# SDR 95ZZZX1772

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: 902014
- Condition: Failed
- Location: Slip Ring End
- Component: Prestolite, ALT9422
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED DUE TO REAR BEARING FAILURE.  SUBMITTER SUGGESTS A NEED FOR DIFFERENT DESIGN ON REAR BEARING.
